# SDR AWXA0000629

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1529
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LVL 2.  HEAVY CORROSION ON SEAT TRACK AT FS 277 - 294 RBL 44.  REMOVED DAMAGED PART, FABRICATED REPAIR PART, AND INSTALLED IAW 737 SRM 51-30-2 AND 53-10-5.
